MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK ULTRATRIM DENTAL CHAIR

MIDMARK CORPORATION MIDMARK ULTRATRIM DENTAL CHAIR
Model Number 153758-003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a consolidation of reports summarized as part of the fda voluntary malfunction summary reporting program.1 event was reported in quarter 2 of 2019.The 1 event did have patient involvement but resulted in no reported injury.The 1 device will not be returned for evaluation, and was serviced in the field.Due to the dental chair not being returned, an equivalent device onsite is being used to perform the evaluation to try to recreate the issue to determine the root cause.
 
Event or Problem Description
This report summarizes 1 malfunction event.The 1 event stated the doctor raised the ultratrim dental chair backrest from supine to upright, the entire backrest fell to the floor making a loud noise and the patient fell backward out of the chair.The patient was stated to not be obese.The 1 event reported no patient injury.

Brand Name
MIDMARK ULTRATRIM DENTAL CHAIR
Common Device Name
DENTAL CHAIR
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
MDR Report Key8845874
Report Number1523530-2019-00003
Device Sequence Number1400303
Product Code NRU
UDI-Device Identifier00841709108976
UDI-Public00841709108976
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number153758-003
Device Catalogue Number153758-003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1